# SDR 20010123CW005

- Difficulty date: December 4, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N902SC
- Make and model: Beech 1900C
- Aircraft serial: UC67
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13685
- Condition: Failed
- Location: Wheel Assy
- Component: Wheel Assy
- Component part number: 11480085
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL, NR 4 WHEEL ASSEMBLY AND TIRE LOST DUE TO APPARENT BEARING FAILURE.  PILOT REPORTED SLIGHT VIBRATION DURING TAKEOFF.  APPLICABLE HARDWARE FOUND IN PLACE DURING AIRCRAFT INSPECTION.  ALL OTHER WHEELS INSPECTED AND NO DAMAGE FOUND.
